# SDR USAA960800

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 44,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND .3125 INCH CRACK FORWARD ENTRY DOOR CUT OUT FORWARD UPPER HINGE CUT OUT FUSELAGE SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 1 AND TR 53-30-11.  (M)
